Translator Disclaimer
2020 Parametric inference for diffusions observed at stopping times
Emmanuel Gobet, Uladzislau Stazhynski
Electron. J. Statist. 14(1): 2098-2122 (2020). DOI: 10.1214/20-EJS1708

Abstract

In this paper we study the problem of parametric inference for multidimensional diffusions based on observations at random stopping times. We work in the asymptotic framework of high frequency data over a fixed horizon. Previous works on the subject (such as [10, 17, 19, 5] among others) consider only deterministic, strongly predictable or random, independent of the process, observation times, and do not cover our setting. Under mild assumptions we construct a consistent sequence of estimators, for a large class of stopping time observation grids (studied in [20, 23]). Further we carry out the asymptotic analysis of the estimation error and establish a Central Limit Theorem (CLT) with a mixed Gaussian limit. In addition, in the case of a 1-dimensional parameter, for any sequence of estimators verifying CLT conditions without bias, we prove a uniform a.s. lower bound on the asymptotic variance, and show that this bound is sharp.

Citation

Download Citation

Emmanuel Gobet. Uladzislau Stazhynski. "Parametric inference for diffusions observed at stopping times." Electron. J. Statist. 14 (1) 2098 - 2122, 2020. https://doi.org/10.1214/20-EJS1708

Information

Received: 1 October 2018; Published: 2020
First available in Project Euclid: 13 May 2020

zbMATH: 07210996
MathSciNet: MR4097050
Digital Object Identifier: 10.1214/20-EJS1708

Subjects:
Primary: 60F05, 60G40, 60GXX, 62F12, 62Fxx, 62Mxx

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.14 • No. 1 • 2020
Back to Top